JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 31
New Cebysev Type Inequalities via Trapezoidal-like Rules

    Authors: Baburao G. Pachpatte,  
    Keywords: Cebysev type inequalities, Trapezoid-like rules, Absolutely continuous functions, Differentiable functions, Identities.  
    Date Received: 02/10/05  
    Date Accepted: 16/01/06  
    Subject Codes:

26D15, 26D20.

    Editors: Neil S. Barnett,  

In this paper we establish new inequalities similar to the Cebysev integral inequality involving functions and their derivatives via certain Trapezoidal like rules.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login